# SDR IPXA2016030700478

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 53,694 hours, 11,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESS TO TEST SLIDE, INOPERATIVE.     PERFORMED OPS TEST OF R1 REMOTE PRESSURE INDICATOR IAW MM 25-61-04-710-801.  OPS CHECKED GOOD.
